# SDR SWIA200718697

- Difficulty date: July 26, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 12,264 hours, 10,744 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM LOWER RIGHT WEB HAS INDICATION OF CRACK, FOUND AT C-CHECK.  COMPLIED WITH REPAIR OF ENGINE SUPPORT BEAM LOWER RIGHT WEB IAW REO:601R-53-61-358 REV A.
